# SDR SWAA001405

- Difficulty date: July 27, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 14,720 hours, 13,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS LENS MISSING AT ROW 6.  INSTALLED LENS COVER PER MM.
